MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxc121200/06615502, udi: (b)(4).The review of the manufacturing paperwork verified that these lots met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2009 the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that the patient had a proximal type i endoleak (date and modality of images is unknown).There is aneurysm sac enlargement reported (amount is unknown).The cause for the type i endoleak is unknown.On (b)(6) 2020, the physician reintervened and implanted a gore® excluder® aortic extender endoprosthesis proximally and iliac extender endoprostheses bilaterally distally.The physician wanted further distal coverage in both common iliac arteries.The endoleak was resolved at the end of the case.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Code 213-the review of the manufacturing paperwork verified that this lot met all pre-release specifications.Code 22-the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Additional Manufacturer Narrative
Correction "it has been determined there is no allegation of deficiency on the pxc121200/06615502 device (b)(6).Device has been removed from the complaint.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (ORIGINAL)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9919007
Report Number2017233-2020-00229
Device Sequence Number3272423
Product Code MIH
UDI-Device Identifier00733132610181
UDI-Public00733132610181
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2012
Device Model NumberPXT261214
Device Catalogue NumberPXT261214
Device Lot Number06598511
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date05/21/2020
08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient Weight79